RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, Number 5, Pages 25–28 (Mi vmumm2710)  

Mathematics

Estimates for conjugate linear forms

A. I. Galochkin


Full text: PDF file (401 kB)

Bibliographic databases:
UDC: 511.36
Received: 25.10.1989

Citation: A. I. Galochkin, “Estimates for conjugate linear forms”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, no. 5, 25–28

Citation in format AMSBIB
\Bibitem{Gal90}
\by A.~I.~Galochkin
\paper Estimates for conjugate linear forms
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1990
\issue 5
\pages 25--28
\mathnet{http://mi.mathnet.ru/vmumm2710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1085220}
\zmath{https://zbmath.org/?q=an:0711.11025}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2710
  • http://mi.mathnet.ru/eng/vmumm/y1990/i5/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020